UNIGE document Scientific Article - Case report
previous document  unige:74624  next document
add to browser collection
Title

Hypersensitivity myocarditis caused by an allergic reaction to cefaclor

Authors
Wilson, G J
Bohn, D
Benson, L
Published in Journal of Pediatrics. 1998, vol. 132, no. 1, p. 172-3
Abstract An adolescent girl was seen with acute heart failure 6 days after the onset of a viral illness and otitis media treated with cefaclor. An endomyocardial biopsy specimen revealed active myocarditis with an eosinophilic infiltrate typical of hypersensitivity myocarditis. The patient showed dramatic improvement within 48 hours after withdrawal of the drug and administration of corticosteroids and immunoglobulin.
Keywords BiopsyCefaclor/adverse effectsCephalosporins/adverse effectsChildDrug Hypersensitivity/diagnosis/etiologyFemaleHumansMyocarditis/chemically induced/pathology
Identifiers
PMID: 9470025
Full text
Article (Published version) (284 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Research group L'hypertension pulmonaire (pédiatrie) (228)
Citation
(ISO format)
BEGHETTI, Maurice et al. Hypersensitivity myocarditis caused by an allergic reaction to cefaclor. In: Journal of Pediatrics, 1998, vol. 132, n° 1, p. 172-3. https://archive-ouverte.unige.ch/unige:74624

123 hits

0 download

Update

Deposited on : 2015-08-10

Export document
Format :
Citation style :